MAUDE Adverse Event Report: I-SENS RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UDF
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the precision issue with a reference meter and retained strips.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Serial number is rubbed off.Caller stated meter is "acting up" and she's scared the meter is not working correctly.Caller stated first the meter read low, like "50something", and caller stated she also doublechecks whenever she has a low or a high reading.So, she did another test and received a reading of "hi" on the screen.She waited 15 minutes and tested again and received a reading of 127.Caller stated the readings of "50something", and "hi" were within 10 minutes.Caller stated she used a fresh blood sample for each reading.Caller stated she tries to use a new lancet before each test.Caller cleanses hands with soap and water.Caller then stated that this meter is used on her daughter.Daughter is not on oxygen therapy.Test strips were opened about a week ago.Caller stated the test strip bottle is closed immediately after removing a strip.Test strips and meter are stored together in the pouch, and they are always with the caller.Extra test strips are stored in a kitchen cabinet.Caller stated although she cannot find her control solution right now, the last time she tested, it tested within range.Caller stated her daughter is 12 years old.Caller stated that her daughter did not have anything to eat, nor any medications prior to testing.Caller stated it was just regular test, and stated she tests throughout the day, not just at mealtimes, but when she tested her, she was not showing any symptoms of either low or high readings.Caller stated the daughter was not treated based on the readings and there was no adverse event that required medical attention and that she didn't trust the readings and then used an auxiliary backup meter, and she received normal readings.Replaced meter, strips and sent return label.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key15424985
Report Number3005621222-2022-00015
Device Sequence Number7502083
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/18/2023
Device Model NumberGM505UDF
Device Catalogue Number780001
Device Lot NumberTB19BBE4A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age12 YR
Patient SexUnknown